Article (Scientific journals)
Parametrized arity gap
Couceiro, Miguel; Lehtonen, Erkko; Waldhauser, Tamás
2013In Order: A Journal on the Theory of Ordered Sets and its Applications, 30 (2), p. 557-572
Peer reviewed
 

Files


Full Text
PAG.pdf
Author postprint (185.5 kB)
Download

The final publication is available at link.springer.com.


All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
arity gap; parametrized arity gap; essential variable; simple minor; variable identification minor
Abstract :
[en] We propose a parametrized version of arity gap. The parametrized arity gap gap(f,l) of a function f: Aⁿ → B measures the minimum decrease in the number of essential variables of f when l consecutive identifications of pairs of essential variables are performed. We determine gap(f,l) for an arbitrary function f and a positive integer l. We also propose other variants of arity gap and discuss further problems pertaining to the effect of identification of variables on the number of essential variables of functions.
Disciplines :
Mathematics
Author, co-author :
Couceiro, Miguel ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Lehtonen, Erkko ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC)
Waldhauser, Tamás ;  University of Szeged > Bolyai Institute
Language :
English
Title :
Parametrized arity gap
Publication date :
2013
Journal title :
Order: A Journal on the Theory of Ordered Sets and its Applications
ISSN :
1572-9273
Publisher :
Springer, Dordrecht, Germany
Volume :
30
Issue :
2
Pages :
557-572
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 29 July 2013

Statistics


Number of views
53 (3 by Unilu)
Number of downloads
4 (0 by Unilu)

Scopus citations®
 
6
Scopus citations®
without self-citations
2
OpenCitations
 
5
WoS citations
 
6

Bibliography


Similar publications



Contact ORBilu